Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

1 Issue per year


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 49, Issue 2

Issues

On a Method of Introducing Free-Infinitely Divisible Probability Measures

Zbigniew J. Jurek
Published Online: 2016-05-31 | DOI: https://doi.org/10.1515/dema-2016-0020

Abstract

Random integral mappings give isomorphism between the subsemigroups of the classical (I D, *) and the free-infinite divisible (I D, ⊞) probability measures. This allows us to introduce new examples of such measures, more precisely their corresponding characteristic functionals.

Keywords: classical infinite divisibility; free infinite divisibility Lévy-Khintchine formula; Nevanlinna-Pick formula; characteristic (Fourier) functional; Voiculescu transform

References

  • [1] O. Arizmendi, T. Hasebe, Classical scale mixtures of Boolean stable laws, Trans. Amer. Math. Soc. 368 (2016), 4873-4905.Google Scholar

  • [2] O. E. Barndorff-Nielsen, S. Thorbjornsen, Self-decomposability and Lévy processes in free probability, Bernoulli 8(3) (2002), 323-366.Google Scholar

  • [3] O. E. Barndorff-Nielsen, S. Thorbjornsen, A connection between free and classical infinite divisibility, Infin. Dimens. Anal. Quantuum Probab. Relat. Top. 7(4) (2004), 573-590.Google Scholar

  • [4] O. E. Barndorff-Nielsen, S. Thorbjornsen, Classical and free infinite divisibility and Lévy processes, Lecture Notes in Math. 1866 (2006), 33-159.Google Scholar

  • [5] H. Bercovici, V. Pata, Stable laws and domains of attraction in free probability, Ann. Math. 149 (1999), 1023-1060,Google Scholar

  • [6] H. Bercovici, D. Voiculescu, Free convolution of measures with unbounded support, Indiana Univ. Math. J. 42 (1993), 733-773.Google Scholar

  • [7] M. Bozejko, T. Hasebe, On free infinite divisibility for classical Meixner distributions, Probab. Math. Stat. 33(2) (2013), 363-375.Google Scholar

  • [8] R. C. Bradley, Z. J. Jurek, On central limit theorem for shrunken weakly dependent random variables, to appear in Houston J. Math., 2014. arXiv:1410.0214 [math.PR]Google Scholar

  • [9] P. Hall, A comedy of errors: the canonical form for a stable characteristic function, Bull. London Math. Soc. 13(1) (1981), 23-27.Google Scholar

  • [10] L. Jankowski, Z. J. Jurek, Remarks on restricted Nevalinna transforms, Demostratio Math. 45(2) (2012), 297-307.Google Scholar

  • [11] Z. J. Jurek, Limit distributions for sums of shrunken random variables, in: Second Vilnius Conference on Probability Theory and Mathematical Statistics, Abstract of Communications 3, 1977, 95-96.Google Scholar

  • [12] Z. J. Jurek, Limit distributions for sums of shrunken random variables, Dissertationes Math., Vol. 185, PWN Warszawa, 1981.Google Scholar

  • [13] Z. J. Jurek, S-selfdecomposable probability measures as probability distributions of some random integrals, Limit Theorems in Probability and Statistics (Veszprém, 1982), Vol. I, II, pp. 617-629, Coll. Math. Societatis János Bolyai, Vol. 36, 1984.Google Scholar

  • [14] Z. J. Jurek, Relations between the s-selfdecomposable and selfdecomposable measures, Ann. Probab. 13 (1985), 592-608.CrossrefGoogle Scholar

  • [15] Z. J. Jurek, Cauchy transforms of measures as some functionals of Fourier transforms, Probab. Math. Statist. 26 (2006), Fasc. 1, 187-200.Google Scholar

  • [16] Z. J. Jurek, Random integral representations for free-infinitely divisible and tempered stable distributions, Statist. Probab. Lett. 77(4) (2007), 417-425.Google Scholar

  • [17] Z. J. Jurek, The random integral representation conjecture: a quarter of a century later, Lithuanian Math. J. 51(3) (2011), 362-369.Web of ScienceGoogle Scholar

  • [18] Z. J. Jurek, Calculus on random integral mappings Ih;r pa;bs and their domains, 2012. arXiv:0817121 [math PR]Google Scholar

  • [19] Z. J. Jurek, W. Vervaat, An integral representation for selfdecomposable Banach space valued random variables, Probab. Theory Related Fields 62 (1983), 247-262.Google Scholar

  • [20] M. M. Meerscheart, H. P. Scheffler, Limit Distributions for Sums of Independent Random Vectors, Wiley Series in Probability and Statistics, John Wiley & Sons, Inc. New York, 2001.Google Scholar

  • [21] A. Nica, R. Speicher, Lectures on the combinatorics of free probability, London Mathematical Society, Lecture Note series 335, Cambridge University Press, 2006. Google Scholar

About the article

Received: 2015-01-13

Revised: 2015-04-08

Published Online: 2016-05-31

Published in Print: 2016-06-01


Citation Information: Demonstratio Mathematica, Volume 49, Issue 2, Pages 236–251, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.1515/dema-2016-0020.

Export Citation

© by Zbigniew J. Jurek. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in